urologist-icon
Finasteride 1mg causes prostate cancer
Hi sir,I have underwent hair transplant 4 years ago, since then I have been taking finasteride 1mg to prevent further hair loss,but recently I read pcpt trial, which says finasteride causes prostate cancer, can I continue drug or not
105 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello sir, Needs proper history and clinical discussion, please consult on my personal app, its completely free. *You can have chat or video call discussion* http://arth.link/vrclinic Or https://play.google.com/store/apps/details?id=tech.arth.drjaideepgaver If link is not clickable than search *vr clinic by dr j.d. singh* in your play store
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.